Square subgroup of an Abelian group

Aghdam, Ahad Mehdizadeh: Square subgroup of an Abelian group. Acta scientiarum mathematicarum, (51) 3-4. pp. 343-348. (1987)

[img] Cikk, tanulmány, mű
math_051_fasc_003_004_343-348.pdf

Download (821kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1987
Volume: 51
Number: 3-4
Page Range: pp. 343-348
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 348. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15147

Actions (login required)

View Item View Item